# SDR DALA14031730662

- Difficulty date: May 20, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 74,206 hours, 33,859 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING BURN ON CARGO DOOR.  REMOVED DAMAGE IAW SRM 52-30-01.  FABRICATED DOUBLER AND FILLER IAW SRM 25-30-01. PERMANENT REPAIR IAW ERA526169-14, REV A.
